# SDR UIEA2018102702387

- Difficulty date: October 27, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 73,339 hours, 14,462 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Inoperative
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT PACK INOPERATIVE IN AUTO.  REMOVED AND REPLACED THE LT PACK TEMPERATURE CONTROL VALVE IAW AMM 21-31-00.  OPS CHECKED GOOD.
